Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 151, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2008, 2:21 PM CDT for Fulton County, Knox County, Peoria County, Illinois. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 2:21 PM CDT (19:21 UTC)
- Expired
- Jun 15, 2008, 2:55 PM CDT
- In force
- 34 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Fulton County, IL, Knox County, IL, Peoria County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:43 PM CDT | TSTM WND DMG | Cuba, IL | SEVERAL 6 FOOT HIGH TREES AND POWER POLES SNAPPED. |
| Jun 15, 2:48 PM CDT | TSTM WND GST 60 | Fiatt, IL | |
| Jun 15, 2:48 PM CDT | TSTM WND GST 60 | Ipava, IL | |
| Jun 15, 2:48 PM CDT | TSTM WND GST 60 | Smithfield, IL | |
| Jun 15, 2:55 PM CDT | TSTM WND GST 70 | Canton, IL | NUMEROUS TREES AND POWER LINES DOWN. |
| Jun 15, 2:55 PM CDT | HAIL 0.88 | Canton, IL | ALSO ESTIMATED WIND SPEED OF 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 151921
SVRILX
ILC057-095-143-152015-
/O.NEW.KILX.SV.W.0151.080615T1921Z-080615T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
221 PM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
EXTREME SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
* UNTIL 315 PM CDT.
* AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 17
MILES SOUTHWEST OF AVON...OR ABOUT NEAR MACOMB...AND WAS MOVING
EAST AT 46 MPH.
* LOCATIONS IMPACTED INCLUDE...
VERMONT...
AVON...
IPAVA...
CUBA...
LONDON MILLS...
FAIRVIEW...
LEWISTOWN...
ST. DAVID...
OTHER LOCATIONS IN THIS WARNING INCLUDE...CANTON...HANNA CITY AND
TRIVOLI.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4074 8975 4044 8993 4038 9005 4037 9005
4036 9006 4026 9013 4029 9046 4073 9045
TIME...MOT...LOC 1921Z 263DEG 40KT 4049 9065
$$
AUTEN/GEELHART1 follow-up statement
000
WWUS53 KILX 151955
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
254 PM CDT SUN JUN 15 2008
ILC057-095-143-152004-
/O.CAN.KILX.SV.W.0151.000000T0000Z-080615T2015Z/
FULTON-KNOX-PEORIA-
254 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FULTON AND EXTREME
SOUTHERN KNOX COUNTIES IS CANCELLED...
AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL AND EASTERN
FULTON COUNTY...AND SOUTHERN PEORIA COUNTY...UNTIL 345 PM.
LAT...LON 4074 8975 4044 8993 4038 9005 4037 9005
4036 9006 4026 9013 4029 9046 4073 9045
TIME...MOT...LOC 1954Z 263DEG 40KT 4053 9017
$$
AUTEN/GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:51 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 15, 12:51 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1251 PM CDT SUN JUN 15 2008 .DISCUSSION... ISSUED 1100 AM CDT SUN JUN 15 2008 UPDATED FORECAST TO REMOVE SEVERE THUNDERSTORM WATCH AND GO WITH DRY WX AND MORE SUNSHINE LATE THIS MORNING. AFTERNOON FORECAST LOOKED ON TRACK AND ONLY MADE MINOR ADJUSTMENTS LIKE ADDING 20-30 POPS OF THUNDERSTORMS THIS AFTERNOON A BIT FURTHER SOUTH DUE TO OUTFLOW BOUNDARY. SPC HAS A MODERATE RISK OF SEVERE THUNDERSTORMS NORTH OF I-70 FROM MID AFTERNOON THROUGH SUNSET. DAMAGING STRAIGHT LINE WINDS (45%) IS BIGGEST THREAT...FOLLOWED BY LARGE HAIL (15%) AND ISOLATED TORNADOES (2-5%). VERY WARM AGAIN WITH HIGHS IN THE UPPER 80S IN CENTRAL IL AND AROUND 90F IN SE IL. 15Z/10 AM SURFACE MAP SHOWS A COLD FRONT EXTENDING FROM CENTRAL WI/IA INTO NW KS. STRONG TO SEVERE MCS CONVECTION OVER SW IA/NW MO WHILE SCATTERED CONVECTION OVER NORTHERN IL/IN NE OF I-65 AND NORTH OF I-80. THUNDERSTORMS SKIRTED MARSHALL COUNTY EARLY THIS MORNING AND LAID OUT AN OUTFLOW BOUNDARY FROM JUST NORTH OF INDIANAPOLIS TO SPRINGFIELD. NEARLY SUNNY SKIES WARMED TEMPS INTO THE UPPER 70S AND LOWER 80S WHILE DEWPOINTS IN THE LOW TO MID 60S. ALOFT A 593 DM 500 MB HIGHS WAS OVER NW MEXICO WHILE A STRONG 547 DM 500 MB LOW WAS IN NW ONTARIO AND WESTERN HUDSON BAY. IL WAS IN A WNW UPPER LEVE FLOW. MODELS CONTINUE TO SHOW MODERATE INSTABILITY/LAPSE RATES WITH LIFTED INDICES OF MINUS 4 TO 8C...CAPES 2000 TO 3000 J/KG AND LAPSE RATES OF 7.5 TO 8 C/KM. ALSO HAVE STRONG MID LEVEL WINDS WITH 500 MB WEST WINDS NEAR OR JUST ABOVE 50 KTS AND SOME WIND SHEAR NW OF LINCOLN. MODELS REMAIN PROGRESSIVE IN BRINGING THE COLD FRONT SE FROM IA INTO NW IL THIS AFTERNOON AND THROUGH SE IL THIS EVENING. BRING COLD FRONT SE FROM CENTRAL IA THROUGH IL THIS EVENING. THIS FRONT COLLIDING WITH UNSTABLE AIR MASS WILL LIKELY DEVELOP THUNDERSTORMS THIS AFTERNOON AND EVENING WITH MODERATE RISK OF SEVERE STORMS NORTH OF I-70 AND SLIGHT RISK SOUTH. STRONGEST INSTABILITY AND RISK OF SEVERE STORMS IS OVER EASTERN KS AND NW MO. HIGHS IN THE UPPER 80S TO NEAR 90F WELL ON TRACK. HUETTL && .AVIATION... ISSUED 1250 PM CDT SUN JUN 15 2008 STRONG TO SEVERE SQUALL LINE OVER SE IA AND NW MO FROM SW OF THE QUAD CITIES TO KC TO RACE EAST ACROSS THE CENTRAL IL TAF SITES DURING THIS AFTERNOON. STORMS TO AFFECT PIA/SPI BY 20Z...DEC AND SPI BY 21Z AND CMI BY 22Z. HAVE WIND GUSTS OF 45 KTS WITH 1 MILE VSBY FROM HEAVY RAIN AND CEILINGS OF 2500 FT. AFTER A ONE TO TWO HOUR PERIOD OF THE SQUALL LINE...HAVE A COUPLE HOUR PERIOD OF SHOWERS AND THUNDERSTORMS EARLY THIS EVENING TIL 00Z TO 02Z. THEN VFR CONDITIONS TO PREVAIL AGAIN REST OF TONIGHT AND MON MORNING. SW WINDS AROUND 10 TO 12 KTS TO TURN NW AS THE COLD FRONT OVER SE WI/IA INTO NW MO TO PASS SE THRU CENTRAL IL THIS EVENING. QUIETER WX EXPECTED MON WITH SCATTERED TO BROKEN CLOUDS ABOVE 3K FT AS HIGH PRESSURE OVER MT SETTLES INTO THE CENTRAL PLAINS. HUETTL && .PREV DISCUSSION... ISSUED 216 AM CDT SUN JUN 15 2008 MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE SEVERE WEATHER THREAT LATER TODAY AND TONIGHT. LATEST SURFACE CHART SHOWS COLD FRONT STRETCHING ACROSS THE NORTHERN PLAINS...WHILE WEAK AREA OF HIGH PRESSURE REMAINS IN CONTROL OF THE WEATHER ACROSS CENTRAL ILLINOIS. ALOFT...DEEP UPPER LOW CONTINUES TO SPIN OVER HUDSON BAY...WHILE NUMEROUS WAVES ROTATE ALONG ITS SOUTHERN PERIPHERY ACROSS THE UPPER MIDWEST/GREAT LAKES. ONE OF THESE WAVES IS CURRENTLY ENHANCING A CLUSTER OF THUNDERSTORMS OVER NORTHERN IOWA...WHILE ANOTHER WAVE IS NOTED ON WATER VAPOR IMAGERY PUSHING INTO NORTH DAKOTA. SHORT TERM...TODAY THROUGH TUESDAY FIRST CONCERN OF THE DAY WILL BE THE EVOLUTION OF THE ONGOING CONVECTION ACROSS NORTHERN IOWA. UPPER FLOW IS W/NW...SO GENERAL TRAJECTORY SHOULD KEEP CLUSTER NORTH OF THE KILX CWA THIS MORNING. IN ADDITION...STORMS WILL BE MOVING INTO A DRIER/MORE STABLE ENVIRONMENT AS THEY PUSH EAST OF THE MISSISSIPPI RIVER...SO THINK THEY WILL WEAKEN WITH TIME AS WELL. HAVE OPTED TO INCLUDE LOW CHANCE POPS FROM THE PEORIA AREA NORTHWARD THIS MORNING JUST IN CASE THEY MAKE IT THAT FAR SE...WITH DRY CONDITIONS EXPECTED ELSEWHERE AROUND THE AREA. MAIN EVENT WILL UNFOLD LATER THIS AFTERNOON AS NORTHERN PLAINS COLD FRONT APPROACHES FROM THE NORTHWEST. WITH PLENTY OF SUNSHINE EXPECTED THIS MORNING...ATMOSPHERE ACROSS CENTRAL ILLINOIS WILL BECOME QUITE UNSTABLE BY AFTERNOON...WITH NAM-WRF SUGGESTING CAPE VALUES ALONG AND AHEAD OF THE BOUNDARY REACHING THE 2000 TO 3000J/KG RANGE AND LIFTED INDICES AROUND -6C. MID-LEVEL LAPSE RATES ARE ALSO EXPECTED TO STEEPEN QUITE A BIT...AS UPPER LEVEL COOLING OCCURS WITH APPROACH OF NEXT IN SERIES OF SHORT-WAVES. WITH MODERATELY STRONG INSTABILITY/STEEP LAPSE RATES TO WORK WITH...ANY STORMS THAT FIRE WILL HAVE VIGOROUS UPDRAFTS AND WILL THUS BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. WIND THREAT WILL ALSO BE ENHANCED BY RATHER DRY LOW-LEVEL PROFILES...AS EVIDENCED ON FORECAST SOUNDINGS. BASED ON TIMING OF FRONT...PRIMARY SEVERE THREAT APPEARS TO BE FROM ABOUT 3 PM TO MIDNIGHT. WILL INCLUDE CHANCE POPS ALONG AND NORTHWEST OF A CHAMPAIGN TO TAYLORVILLE LINE THIS AFTERNOON...WITH LIKELY POPS IN THE ILLINOIS RIVER VALLEY. LIKELY POPS WILL THEN SPREAD E/SE ACROSS THE REMAINDER OF THE CWA THIS EVENING...AS STORMS QUICKLY PROPAGATE ACROSS CENTRAL ILLINOIS. HAVE GENERALLY FOLLOWED THE 00Z 4KM NMM-WRF FOR THE FINER DETAILS OF THIS CONVECTIVE EVENT...BUT HAVE SPED UP ITS SOLUTION BY A COUPLE OF HOURS. GIVEN INCREASING NORTHWESTERLY FLOW ALOFT LATER TODAY/TONIGHT...THIS SYSTEM MOST CERTAINLY APPEARS TO BE PROGRESSIVE IN NATURE...SO STORM CHANCES WILL BE CONCENTRATED DURING THE EVENING...THEN WILL DECREASE AFTER MIDNIGHT. MODELS CONTINUE TO SUGGEST ACTUAL SURFACE FRONT MAY LINGER ACROSS SOUTHEAST ILLINOIS INTO MONDAY MORNING...SO HAVE CONTINUED THE SLIGHT CHANCE POPS FOR AREAS ALONG AND SOUTH OF I-70 ACCORDINGLY. ELSEWHERE...COOLER AND DRIER AIRMASS WILL SETTLE IN FROM THE NORTHWEST AS UPPER LOW TAKES HOLD OVER THE GREAT LAKES AND NORTHWESTERLY FLOW REGIME BUILDS ACROSS THE MIDWEST. HIGH TEMPS ON BOTH MONDAY AND TUESDAY WILL GENERALLY BE IN THE 70S...WITH LOWS DIPPING DOWN INTO THE 50S. LONG TERM...WEDNESDAY THROUGH SATURDAY SLIGHTLY BELOW NORMAL TEMPS WILL CONTINUE THROUGH THURSDAY...BEFORE THINGS START SLOWLY WARMING UP TOWARD THE END OF THE WEEK. 00Z GFS/ECMWF BOTH SHOW UPPER RIDGING BUILDING ACROSS THE CENTRAL PLAINS...PLACING THE MIDWEST IN AN INCREASINGLY FAVORABLE PATTERN FOR OVERNIGHT MCS FORMATION THURSDAY NIGHT THROUGH THE WEEKEND. WILL KEEP THINGS DRY FOR NOW...BUT IF CURRENT TRENDS CONTINUE...MAY HAVE TO BRING RAIN CHANCES BACK INTO THE PICTURE FRIDAY AND SATURDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 10:39 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1039 AM CDT SUN JUN 15 2008 ILZ027>031-036>038-040>043-047>051-161100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 1039 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FROM MID AFTERNOON THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST THIS EVENING AS THE COLD FRONT SWEEPS THROUGH. INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL EXPERIENCE FLOODING INTO EARLY NEXT WEEK. IN ADDITION...ALONG THE SANGAMON RIVER...AREAS AROUND CHANDLERVILLE WILL BE SEEING SOME MINOR FLOODING THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED...MAINLY DURING THE AFTERNOON AND EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME WOULD BE FROM 2 PM UNTIL 10 PM CDT. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 11 AM CDT. ILZ044>046-052>057-061-161100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 1039 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FROM MID AFTERNOON THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST LATE THIS EVENING OR DURING THE EARLY MORNING HOURS OF MONDAY AS THE COLD FRONT SWEEPS THROUGH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED...MAINLY DURING THE AFTERNOON THROUGH LATE EVENING HOURS. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME WOULD BE FROM 4 PM UNTIL MIDNIGHT CDT. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 11 AM CDT. ILZ062-063-066>068-071>073-161100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1039 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND EVENING... A STRONG COLD FRONT WILL MOVE TOWARDS CENTRAL AND SOUTHEAST ILLINOIS LATE TODAY BRINGING AN INCREASING THREAT FOR THUNDERSTORMS TO THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THIS EVENING. THE THUNDERSTORMS WILL GRADUALLY WEAKEN AND EDGE OUT OF OUR AREA AFTER MIDNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA. EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING BUT IT APPEARS THE THREAT FOR SEVERE WEATHER WILL BE JUST TO THE EAST AND SOUTH OF THE AREA. FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND ESPECIALLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR ACTIVATION WILL BE FROM 5 PM UNTIL 1 AM CDT. KH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:21 AM CDT | Areal Flood Warning | ILX | Clark, Crawford, Jasper | 48 hr |
| Jun 15, 9:32 AM CDT | Areal Flood Warning | ILX | Crawford, Jasper, Lawrence, Richland | 48 hr |
| Jun 15, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 54 min |
| Jun 15, 2:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 39 min |
| Jun 15, 2:42 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Peoria, Schuyler, Tazewell | 63 min |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 43 min |
| Jun 15, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 46 min |
| Jun 15, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt, Tazewell, Woodford | 61 min |
| Jun 15, 3:47 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 43 min |
| Jun 15, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 60 min |
| Jun 15, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 51 min |
| Jun 15, 4:39 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 15, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 42 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
| Jun 15, 5:52 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 53 min |
| Jun 15, 6:40 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.